Common fixed point theorem in Sequentially Compact L- fuzzy metric space

AUTHOR AND
AFFILIATION

Geeta Modi* and Firdous Qureshi**
*Department of Mathematics, MVM College Bhopal India

**Department of Mathematics, S.H.G.C College Bhopal India

Email:-qureshifirdous13@yahoo.in

KEYWORDS:

weakly compatible, compatible, sequentially compact, L-fuzzy metric space. Mathematics subject classification : 54H25,47H10

Issue Date:

April 2013

Pages:

227-232

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.23 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper ,the concept weakly compatible map is used to obtain a common fixed point theorem for four self maps, in sequentially compact L -fuzzy metric space. Our result extends and generalize the definition of weakly compatible map in L- fuzzy metric space.

Copy the following to cite this Article:

Geeta Modi* and Firdous Qureshi** , “Common fixed point theorem in Sequentially Compact L- fuzzy metric space “, Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 1, Page Number 227-232, 2016


Copy the following to cite this URL:

Geeta Modi* and Firdous Qureshi** , “Common fixed point theorem in Sequentially Compact L- fuzzy metric space “, Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 1, Page Number 227-232, 2016

Available from: http://www.ultrascientist.org/paper/702/


In this paper ,the concept weakly compatible map is used to obtain a common fixed point theorem for four self maps, in sequentially compact L -fuzzy metric space. Our result extends and generalize the definition of weakly compatible map in L- fuzzy metric space.